Obfuscation of hyperplane membership

Ran Canetti, Guy N. Rothblum, Mayank Varia

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

Previous work on program obfuscation gives strong negative results for general-purpose obfuscators, and positive results for obfuscating simple functions such as equality testing (point functions). In this work, we construct an obfuscator for a more complex algebraic functionality: testing for membership in a hyperplane (of constant dimension). We prove the security of the obfuscator under a new strong variant of the Decisional Diffie-Hellman assumption. Finally, we show a cryptographic application of the new obfuscator to digital signatures.

Original languageEnglish
Title of host publicationTheory of Cryptography - 7th Theory of Cryptography Conference, TCC 2010, Proceedings
PublisherSpringer Verlag
Pages72-89
Number of pages18
ISBN (Print)3642117988, 9783642117985
DOIs
StatePublished - 2010
Event7th Theory of Cryptography Conference, TCC 2010 - Zurich, Switzerland
Duration: 9 Feb 201011 Feb 2010

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume5978 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference7th Theory of Cryptography Conference, TCC 2010
Country/TerritorySwitzerland
CityZurich
Period9/02/1011/02/10

Fingerprint

Dive into the research topics of 'Obfuscation of hyperplane membership'. Together they form a unique fingerprint.

Cite this